MathSciNet Relay Station
MathSciNet bibliographic data
MR1455693 52B10 (20F55 52B15)
McMullen, P.; Schulte, E. Regular polytopes in ordinary space. Dedicated to Jörg M. Wills. Discrete Comput. Geom. 17 (1997), no. 4, 449–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement